# SDR ASAA2016062317149

- Difficulty date: June 23, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 864 hours, 290 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUISE, CAPT HSI HAD VTK AND LOST BOTH MCDU'S.  PULLED OUT QRH AND BY THE TIME IT WAS LOOKED UP, VTK, DISAPPEARED AND BOTH MCDU'S CAME BACK ONLINE.  SUSPECT FAILURE, TEMPORARY, OF LT FMC.  ACFT GROUNDED.  PERFORMED BITE CHECK OF FMC'S, LT & RT AND OF INPUTS TO FMC'S LT & RT, WITH NO CURRENT FAULTS NOTED, REF FIM 34-61, TASK 801.
